About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 965367, 8 pages
http://dx.doi.org/10.1155/2012/965367
Research Article

Numerical Simulation of Fractional Fornberg-Whitham Equation by Differential Transformation Method

1Department of Mathematics Engineering, Gümüşhane University, 29100 Gümüşhane, Turkey
2Department of Mathematics, Ege University, 35000 İzmir, Turkey
3Department of Mathematics and Statistics, University of South Florida, Tampa, FL 33620-5700, USA
4HITEC University, Taxila, Wah Cantt, Pakistan

Received 4 August 2011; Accepted 28 September 2011

Academic Editor: Shaher M. Momani

Copyright © 2012 Mehmet Merdan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Zhou and L. Tian, “A type of bounded traveling wave solutions for the Fornberg-Whitham equation,” Journal of Mathematical Analysis and Applications, vol. 346, no. 1, pp. 255–261, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, London, UK, 1974.
  3. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999.
  4. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  5. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999.
  6. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent—part II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, p. 529, 1967.
  7. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  8. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993.
  9. S. Das and P. K. Gupta, “An approximate analytical solution of the fractional diffusion equation with absorbent term and external force by homotopy perturbation method,” Zeitschrift fur Naturforschung, vol. 65, no. 3, pp. 182–190, 2010.
  10. S. Momani and A. Yıldırım, “Analytical approximate solutions of the fractional convection-diffusion equation with nonlinear source term by He's homotopy perturbation method,” International Journal of Computer Mathematics, vol. 87, no. 5, pp. 1057–1065, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Yıldırım and H. Koçak, “Homotopy perturbation method for solving the space-time fractional advection-dispersion equation,” Advances in Water Resources, vol. 32, no. 12, pp. 1711–1716, 2009. View at Publisher · View at Google Scholar
  12. A. Yıldırım and Y. Gülkanat, “Analytical approach to fractional Zakharov-Kuznetsov equations by He's homotopy perturbation method,” Communications in Theoretical Physics, vol. 53, no. 6, pp. 1005–1010, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J.-H. He, “Homotopy perturbation method for solving boundary value problems,” Physics Letters A, vol. 350, no. 1-2, pp. 87–88, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. El-Shahed, “Application of He's homotopy perturbation method to Volterra's integro-differential equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 163–168, 2005.
  15. A. M. Siddiqui, R. Mahmood, and Q. K. Ghori, “Thin film flow of a third grade fluid on a moving belt by he's homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 7–14, 2006.
  16. A. Yıldırım, “Analytical approach to fractional partial differential equations in fluid mechanics by means of the homotopy perturbation method,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 20, no. 2, pp. 186–200, 2010. View at Publisher · View at Google Scholar
  17. S. Das, P. K. Gupta, and S. Barat, “A note on fractional Schrödinger equation,” Nonlinear Science Letters A, vol. 1, no. 1, pp. 91–94, 2010.
  18. A. Yıldırım, “An algorithm for solving the fractional nonlinear Schrödinger equation by means of the homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 4, pp. 445–450, 2009. View at Scopus
  19. S. Das, P. K. Gupta, and Rajeev, “A fractional predator-prey model and its solution,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 7, pp. 873–876, 2009. View at Scopus
  20. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Momani and Z. Odibat, “Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 910–919, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. L. Tian and Y. Gao, “The global attractor of the viscous Fornberg-Whitham equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5176–5186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. F. Abidi and K. Omrani, “The homotopy analysis method for solving the Fornberg-Whitham equation and comparison with Adomian's decomposition method,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2743–2750, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. P. K. Gupta and M. Singh, “Homotopy perturbation method for fractional Fornberg-Whitham equation,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 250–254, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. M.-J. Jang, C.-L. Chen, and Y.-C. Liu, “Two-dimensional differential transform for partial differential equations,” Applied Mathematics and Computation, vol. 121, no. 2-3, pp. 261–270, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Z. M. Odibat and S. Momani, “Approximate solutions for boundary value problems of time-fractional wave equation,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 767–774, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Arikoglu and I. Ozkol, “Solution of fractional differential equations by using differential transform method,” Chaos, Solitons and Fractals, vol. 34, no. 5, pp. 1473–1481, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, vol. 60, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994.
  29. D. J. Evans and H. Bulut, “A new approach to the gas dynamics equation: an application of the decomposition method,” International Journal of Computer Mathematics, vol. 79, no. 7, pp. 817–822, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. F. Kangalgil and F. Ayaz, “Solitary wave solutions for the KdV and mKdV equations by differential transform method,” Chaos, Solitons and Fractals, vol. 41, no. 1, pp. 464–472, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. Y. Luchko and R. Groreflo, “The initial value problem for some fractional differential equations with the Caputo derivative,” preprint series A08–98, Fachbreich Mathematik und Informatik, Freic Universitat, Berlin, Germany, 1998.
  32. S. Momani and Z. Odibat, “Analytical solution of a time-fractional Navier-Stokes equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 488–494, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. Momani, Z. Odibat, and V. S. Erturk, “Generalized differential transform method for solving a space- and time-fractional diffusion-wave equation,” Physics Letters A, vol. 370, no. 5-6, pp. 379–387, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. A. S. V. Ravi Kanth and K. Aruna, “Two-dimensional differential transform method for solving linear and non-linear Schrödinger equations,” Chaos, Solitons and Fractals, vol. 41, no. 5, pp. 2277–2281, 2009. View at Publisher · View at Google Scholar
  35. B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Springer, New York, NY, USA, 2003.
  36. J. K. Zhou, Differential Transform and Its Applications for Electrical Circuits, Huazhong University Press, Wuhan, China, 1986.
  37. M. Merdan and A. Gökdoğan, “Solution of nonlinear oscillators with fractional nonlinearities by using the modified differential transformation method,” Mathematical & Computational Applications, vol. 16, no. 3, pp. 761–772, 2011.
  38. A. Kurnaz and G. Oturanç, “The differential transform approximation for the system of ordinary differential equations,” International Journal of Computer Mathematics, vol. 82, no. 6, pp. 709–719, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet